# SDR ASAA1057412

- Difficulty date: February 17, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 8,933 hours, 2,953 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE INOP WILL NOT ENGAGE.  FOUND FAULT CODE 22 31501, PERFORMED FIM 22 31TASK 805.  ALL GROUND VERIFICATION TEST PASS.  NO HISTORY PASS 30 DAYS.  BITE TEST GROUP NR 35 HGS SENSOR TEST FCC/AT TEST PASS.  REF MM 22 11 33.  SMM 34 36 00.
